IJSER Home >> Journal >> IJSER
International Journal of Scientific and Engineering Research
ISSN Online 2229-5518
ISSN Print: 2229-5518 5    
Website: http://www.ijser.org
scirp IJSER >> Volume 3,Issue 5,May 2012
Relationship between Double Laplace Transform and Double Mellin Transform In Terms of Generalized Hypergeometric Function with Applications
Full Text(PDF, )  PP.1265-1269  
Author(s)
Yashwant Singh and Harmendra kumar mandia
KEYWORDS
Double Laplace Transform, Double Mellin Transform, Mellin-Bernes Contour Integral, H-function of Two Variables, Generalized Hypergeometric function.
ABSTRACT
The object of this paper is to establish a relation between the double Laplace transform and the double Mellin transform. A double Laplace-Mellin transform of the product of H-functions of one and two variables is then obtained. Application, summation formula and some interesting special cases have also been discussed.
References
1. 1. Fox,C. 1961.The G and H-functions as symmetrical Fourier kernels, Trans. Amer. Math. Soc.,98,395-429.

2. 2. Mittal,P.K. and Gupta,K.C. 1972. An integral involving generalized function of two variables, Proc. Indian Acad. Sci. Sect. A. 75, 117-123.

3. 3. Srivastava , H.M. and Panda,R. 1976 a. Some bilateral generating functions for a class of generalized hypergeometric polynomials, J. Reine Angew. Math. 283/284, , 265-274.

4. 4. Nair, V.C. and Samar,M.S. 1975. A relation between the Laplace transform and the Mellin transform with applications, Portugaliae Mathematica, vol.34, Fasc. 3, 149-155.

5. 5. Srivastava,H.M. , Gupta, K.C. and Goyal, S.P. 1982. The H-function of One and Two Variables with Applications, South Asian Publishers, New Delhi.

Untitled Page